# SDR SIMA20130301006

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 20,360 hours, 17,241 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3226 THE CREW REPORTED THAT AFTER SHUTTING DOWN THE AIRCRAFT THE AFT CABIN EMERGENCY LIGHTS REMAIN ILLUMINATED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE OPERATIONAL CHECK OF THE EMERGENCY LIGHTS WAS GOOD IAW EMB145 AMM 33-50-00.  RESET AND FOUND THE RIGHT EXT LIGHT INOPERABLE.  REPLACED BULB AT RIGHT EXIT CENTER FAIRING LIGHT IAW EMB145 AMM 33-50-10.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
